# SDR ASOA2013062403891

- Difficulty date: June 3, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 17,449 hours, 16,604 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM ANGLE CRACKED AT LBL 9.0 OTBD.  REPAIR CLASSIFIED AS MAJOR.  REPAIRED IAW REO 601R-53-11-071.
